RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Shmarev, Sergei Ivanovich

Statistics Math-Net.Ru
Total publications: 6
Scientific articles: 6

Number of views:
This page:313
Abstract pages:2568
Full texts:434
References:226
E-mail:

http://www.mathnet.ru/eng/person28391
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/231021

Publications in Math-Net.Ru
2010
1. S. Antontsev, S. Shmarev, “On the blow-up of solutions to anisotropic parabolic equations with variable nonlinearity”, Tr. Mat. Inst. Steklova, 270 (2010),  33–48  mathnet  mathscinet  zmath  elib; Proc. Steklov Inst. Math., 270 (2010), 27–42  isi  elib  scopus
2008
2. S. N. Antontsev, S. I. Shmarev, “Extinction of Solutions of Parabolic Equations with Variable Anisotropic Nonlinearities”, Tr. Mat. Inst. Steklova, 261 (2008),  16–25  mathnet  mathscinet  zmath  elib; Proc. Steklov Inst. Math., 261 (2008), 11–21  isi  elib  scopus
2006
3. S. N. Antontsev, S. I. Shmarev, “Existence and uniqueness of solutions of degenerate parabolic equations with variable exponents of nonlinearity”, Fundam. Prikl. Mat., 12:4 (2006),  3–19  mathnet  mathscinet  zmath  elib; J. Math. Sci., 150:5 (2008), 2289–2301  elib  scopus
2005
4. S. N. Antontsev, S. I. Shmarev, “On localization of solutions of elliptic equations with nonhomogeneous anisotropic degeneracy”, Sibirsk. Mat. Zh., 46:5 (2005),  963–984  mathnet  mathscinet  zmath; Siberian Math. J., 46:5 (2005), 765–782  isi
1986
5. S. I. Shmarev, “Self-similar solution of the multidimensional Stefan problem”, Dokl. Akad. Nauk SSSR, 288:1 (1986),  95–99  mathnet  mathscinet  zmath
1985
6. V. V. Pukhnachov, S. I. Shmarev, “A multi-dimensional self-similar Stefan problem in linearized statement”, Differ. Uravn., 21:9 (1985),  1641–1642  mathnet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020